# SDR ASAA2021082336293

- Difficulty date: August 23, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 02993
- Aircraft time: 45,800 hours, 14,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: D5348019320400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON THE INTERNAL SURFACE COMMON TO THE AFT LAVATORY VENT FLANGE AND FUSELAGE SKIN GROUNDED - YES. REMOVED AND REPLACED INTERNAL DOUBLER PER A320 SRM 53-41-11-300-004, CORROSION TO SKIN WAS REPAIRED ON CUST CARD P063684
